# SDR COMA0460030

- Difficulty date: January 7, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 24,892 hours, 23,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR FUSELAGE DAMAGE FROM FS 280.0 TO FS 379.0 DAMAGED STRINGERS 25R, 24R AND 23R; FRAME DAMAGE AT FS 349.00 BETWEEN STRINGER 23R AND 24R AND AT FS 319.70 BETWEEN STRINGER 25R AND 26R.  REMOVED DAMAGED SKIN AND STRINGERS AND FRAMES IN AREA OF DAMAGE.  INSTALLED REPAIR SKINS AND DOUBLERS, STRINGERS, SPLICES, AND FRAMES IAW REO 601R-53-21-471.  FILLET SEALED SKIN AND DOUBLERS IAW REO 601R-53-21-471 AND CRJ SRM 51-14-16.  PRINTED REPAIR, PAINTED INSIDE, AND APPLIED DINOTROL.  PAINTED EXTERIOR AND INSTALLED REMOVED PARTS.
